On free resolutions of some semigroup rings
2014 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 218, no 6, 1107-1116 p.Article in journal (Refereed) Published
For some numerical semigroup rings of small embedding dimension, namely those of embedding dimension 3, and symmetric or pseudosymmetric of embedding dimension 4, presentations has been determined in the literature. We extend these results by giving the whole graded minimal free resolutions explicitly. Then we use these resolutions to determine some invariants of the semigroups and certain interesting relations among them. Finally, we determine semigroups of small embedding dimensions which have strongly indispensable resolutions.
Place, publisher, year, edition, pages
2014. Vol. 218, no 6, 1107-1116 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-94556DOI: 10.1016/j.jpaa.2013.11.007ISI: 000331428800010OAI: oai:DiVA.org:su-94556DiVA: diva2:653723